# SDR CALA2015042093606

- Difficulty date: April 14, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L5 DOOR FWD CUT OUT FRAME PANEL FOUND THE WEB CRACKED BETWEEN STRINGER 21L & 22L.  MAIN DECK L5 DOOR FWD CUT OUT FRAME PANEL WEB REPAIRED IAW SRM 53-60-15 REP 3 FIG 203 REV 92 & ECRA 5300-02150.
